Variation and selection on preference functions: a comment on Edward

Chenoweth, Stephen F. and Gosden, Thomas P. (2015) Variation and selection on preference functions: a comment on Edward. Behavioral Ecology, 26 2: 322-323. doi:10.1093/beheco/aru233


Author Chenoweth, Stephen F.
Gosden, Thomas P.
Title Variation and selection on preference functions: a comment on Edward
Journal name Behavioral Ecology   Check publisher's open access policy
ISSN 1045-2249
1465-7279
Publication date 2015-03
Year available 2015
Sub-type Editorial
DOI 10.1093/beheco/aru233
Volume 26
Issue 2
Start page 322
End page 323
Total pages 3
Place of publication Cary, NC United States
Publisher Oxford University Press
Collection year 2016
Language eng
Keyword Function valued traits
Reaction Norms
Characters
Genetics
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collection: School of Biological Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 10 May 2015, 01:15:36 EST by System User on behalf of School of Biological Sciences